# SDR CALA2018021900691

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 23,660 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHTS INOP AT 34C AND 11C. SECURED EMERGENCY LIGHT AT 34C. REMOVED AND REPLACED LIGHT ASSY AT 11C. OPS CHECK GOOD AT THIS TIME. REF AMM 33-51-11.
